MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Catalog Number 04T75-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.This report is being filed on an international product, list number 04t75 has a similar product distributed in the us, list number 04t75, which is 510k exempt.
 
Event or Problem Description
The customer observed falsely elevated alinity i insulin results for one patient who was diabetic.The patient is taking awiqli 700 units once a week.The following data was provided: the initial result from (b)(6) 2025 for sid (b)(6) was >300 uu/ml.The sample was repeated several times in automatic dilution on (b)(6) 2025 on another instrument (b)(6) and the result obtained was >600 uu/ml.The customer sent same sample to another laboratory with siemens instrument obtained the result of 18.4 uu/ml.The patients¿ blood glucose was 120 mg/dl and glucose was present in urine.From history to (b)(6) 2025 the patient had an alinity i insulin result of 10.7 uu/ml.The patient provided another sample and the alinity i insulin result for sid (b)(6) was >600 uu/ml; the siemens result was 8 uu/ml and the result obtained from another lab (unknown instrument) was 8 uu/ml.The physician also reports that last month the patient had elevated levels of pancreatic amylase and lipase, due to pancreatitis.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the alinity i insulin assay did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 82511lp96.Device history record review was performed, which did not show any potential non-conformances, deviations, or non-conformances for the complaint lot and issue.The overall performance of alinity i insulin reagents in the field was reviewed using data gathered from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 82511lp96 is within the established control limits.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity i insulin reagent lot 82511lp96 was identified.

Brand Name
ALINITY I INSULIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23815685
Report Number3002809144-2025-00390
Device Sequence Number18494030
Product Code CFP
UDI-Device Identifier00380740150815
UDI-Public(01)00380740150815(17)260908(10)82511LP96
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2026
Device Catalogue Number04T75-20
Device Lot Number82511LP96
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown